I take venlafaxine 75g and I sleep a lot! easily 12hrs every night. also awful side effect if I miss a day. should i consider changing meds?i hadn't worked for about a year and a half and so didnt notice the excessive sleeping. i now do a job 3 days a week with an 11am start and i've been struggling to get up for that! i feel tired and not able to function if i sleep less than 12 hrs! i also get horrendous side effect if i miss a day by accident. (hot cold, head and ears buzzing, paranoia, mind/thoughts rushing and loud, dizziness, very emotional) should i endeavour to try something else? this is the third medication i've been on. thanks for your help!
HI, i'm assuming from your post that you have been taking this medication for a while now, over a year? This excessive sleepiness shouldn't be affecting you this badly. It could be that starting back at work after so long has tired you out and maybe you are feeling a bit stressed about your change in life style, this can also cause you to feel washed out. How long have you been back at work? It would probably be a good idea to discuss this with you doctor and he may decide to reduce the dose you are on? Do you take any other medication that the Venalafaxine could be interacting with?
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 2 answers
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Posted 20 May 2012 • 3 answers
Posted 23 Jan 2013 • 1 answer
Posted 29 Oct 2013 • 2 answers
Posted 25 Apr 2018 • 4 answers